# SDR ASAA0954197

- Difficulty date: January 9, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 7,951 hours, 2,573 cycles
- Engine: Cfmint CFM567B27
- Engine time: 7,951 hours, 2,573 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B27
- Part serial: 895405
- Condition: Overspeed
- Location: Nr 1
- Part time: 7,951 hours, 2,573 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

CLIMBOUT THROUGH FL330, LT ENG RPM ROLLED BACK TOWARDS IDLE, UNCOMMANDED. LT THROTTLE REDUCED TO IDLE AND ENG INDICATIONS STABILIZED. BRIEF EXHAUST SMELL THROUGH A/C PACKS WHICH CLEARS IMMEDIATELY AFTER SHUTDOWN. RED BOX AROUND LT N2 INDICATION AND N1 INDICATION. AUTO THROTTLES WERE ON DURING CLIMBOUT. MIG 2C 150889 INIT. GROUNDED YES. ATB TO SEA 32 MINS. REF MM 71 00 00 800 804 F00: N1 N2 OVERSPEED EXCEEDS LIMITS AT 111.8 PERCENT/ 106.5 PERCENT, 59540. REMOVED AND REPLACED NR1 ENG IAW T/C 78471000 AND 78471001 WO 10426.MIG 2C 150889 COMPLETED.
